Almost weakly self-dual bases for finite fields

Ilene H. Morgan, Gary L. Mullen, Miodrag Živković

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We characterize almost weakly self-dual polynomial bases for the finite field Fqn over Fq, where Fq denotes the finite field of order q a prime power. We also extend a formula for the excess of certain polynomial bases from the case q = 2 to general q.

Original languageEnglish (US)
Pages (from-to)25-31
Number of pages7
JournalApplicable Algebra in Engineering, Communications and Computing
Volume8
Issue number1
DOIs
StatePublished - Jan 1997

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Almost weakly self-dual bases for finite fields'. Together they form a unique fingerprint.

Cite this